# SDR DLL10954569

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 2730522
- Condition: Cracked
- Location: C Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOTICED C-SYSTEM HYDRAULIC QUANTITY BELOW ONE-FOURTH AND DECREASING.  TURNED OFF C-SYSTEM PUMP S/O  SWITCHED TO ATM.  QUANTITY CEASED DECREASING, LOWERED LANDING GEAR MANUALLY, DOWN AND LOCKED.  FOUND C-SYSTEM ACCUMULATOR CRACKED AND LEAKING.  REPLACED ACCUMULATOR, OPERATION NORMAL.
